Thumbnail
Access Restriction
Subscribed

Author Ghosh, Amalendu
Source SpringerLink
Content type Text
Publisher Springer Berlin Heidelberg
File Format PDF
Copyright Year ©2012
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Ricci soliton ♦ Contact metric manifold ♦ η-Einstein ♦ Gradient Ricci soliton ♦ Special Riemannian manifolds ♦ Geometric evolution equations ♦ Methods of Riemannian geometry, including PDE methods; curvature restrictions ♦ Algebra ♦ Geometry ♦ Algebraic Geometry ♦ Convex and Discrete Geometry
Abstract We prove that if the metric of an η-Einstein contact metric manifold is a non-trivial Ricci soliton, then it is K-contact.
ISSN 01384821
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2012-06-12
Publisher Place Berlin, Heidelberg
e-ISSN 21910383
Journal Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry
Volume Number 54
Issue Number 2
Page Count 7
Starting Page 567
Ending Page 573


Open content in new tab

   Open content in new tab
Source: SpringerLink